Existence of Compact Global Attractors for Autonomous Evolution Inclusions

Pengxian ZHU


This paper is concentrate with the existence of a compact global attractor for the m-semiflow generated by the autonomous evolution inclusion. Since the lack of compactness of the evolution family, the main tool used in the paper is measure of noncompactness (MNC).


Evolution inclusion; Global attractor; m-semiflow; Measures of noncompactness

Full Text:



Andres, J., & Pavlackova, M. (2010). Topological structure of solution sets to asymptotic boundary value problems. J. Differential Equations, 248, 127-150.

Chen, D. H., & Wang, R. N., Zhou, Y. (2013). Nonlinear evolution inclusions: Topological characterizations of solution sets and applications. J. Functional Analysis, 265, 2039-2073.

Chepyzhov, V. V., & Vishik, M. I. (2002). Attractors for equations of mathematics physics. American Mathematical Society Colloquium Publications, 49.

Donchev, T., & Farkhi, E., & Mordukhovich, B. S. (2007). Discrete approximations, relaxation, and optimization of one-sided Lipschitzian differential inclusions in Hilbert spaces. J. Differential Equations, 243, 301-328.

Gabor, G. (2002). On existence of solutions to differential equations or inclusions remaining in a prescribed closed subset of a finite-dimensional space. J. Differential Equations, 185, 483-512.

Gabor, G., & Grudzka, A. (2012). Structure of the solution set to impulsive functional differential inclusions on the half-line. Nonlinear Differ. Equ. Appl., 19, 609-627.

Halanay, (1966). A. differential equations, stability, oscillations, time lags. New York, London: Academic Press.

Kamenskii, M., & Obukhovskii, V., & Zecca, P. (2001). Condensing multi-valued maps and semilinear differential inclusions in banach spaces. de Gruyter Series in Nonlinear Analysis and Applications, 7.

Melnik, V.S., & Valero, J. (1998). On attractors of multivalued semi-flows and differential inclusions. Set-Valued Anal., 6, 83-111.

O’Regan, D., & Precup, R. (2001). Existence criteria for integral equations in Banach spaces. J. Inequal. Appl., 6, 77-97.

Temam, R. (1997). Infinite dimensional dynamical systems in mechanics and physics (2nd ed.). Springer-Verlag.

Wang, W. (2010). A generalized Halanay inequality for stability of nonlinear neutral functional differential equations. J. Inequal. Appl. Art., ID 475019.

DOI: http://dx.doi.org/10.3968/9699


  • There are currently no refbacks.

Copyright (c) 2017 Pengxian ZHU

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Share us to:   


  • How to do online submission to another Journal?
  • If you have already registered in Journal A, then how can you submit another article to Journal B? It takes two steps to make it happen:

1. Register yourself in Journal B as an Author

  • Find the journal you want to submit to in CATEGORIES, click on “VIEW JOURNAL”, “Online Submissions”, “GO TO LOGIN” and “Edit My Profile”. Check “Author” on the “Edit Profile” page, then “Save”.

2. Submission

  • Go to “User Home”, and click on “Author” under the name of Journal B. You may start a New Submission by clicking on “CLICK HERE”.

We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; mse@cscanada.net; mse@cscanada.org

 Articles published in Management Science and Engineering are licensed under Creative Commons Attribution 4.0 (CC-BY).


Address:1055 Rue Lucien-L'Allier, Unit #772, Montreal, QC H3G 3C4, Canada.

Telephone: 1-514-558 6138
Http://www.cscanada.net Http://www.cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures